On Plane Curves with Double and Triple Points
DOI:
https://doi.org/10.7146/math.scand.a-24184Abstract
We describe in simple geometric terms the Hodge filtration on the cohomology H∗(U) of the complement U=P2∖C of a plane curve C with ordinary double and triple points. Relations to Milnor algebra, syzygies of the Jacobian ideal and pole order filtration on H2(U) are given.Downloads
Published
2016-08-19
How to Cite
Abdallah, N. (2016). On Plane Curves with Double and Triple Points. MATHEMATICA SCANDINAVICA, 119(1), 60–72. https://doi.org/10.7146/math.scand.a-24184
Issue
Section
Articles